# SDR 98FDEA00492

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46973
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Sheared
- Location: Bs 118-115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 BOLTS SHEARED AT BS XCW 118 TO XCW 115 RT AFT SPAR TOP SURFACE.  *S/D*  REMOVED AND REPLACED BOLT AND TORQUED. INSP AND NDT, MEASURE BOLT HOLE, SPOT FACE AREA.
